DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/6834

Title: OPTIMAL UNBIASED STATISTICAL ESTIMATING FUNCTIONS FOR HILBERT-SPACE VALUED PARAMETERS
Authors: SUBRAMANYAM, A
NAIKNIMBALKAR, UV
Issue Date: 1990
Publisher: ELSEVIER SCIENCE BV
Citation: JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 24(1), 95-105
URI: http://dx.doi.org/10.1016/0378-3758(90)90020-U
http://dspace.library.iitb.ac.in/xmlui/handle/10054/6834
http://hdl.handle.net/10054/6834
ISSN: 0378-3758
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback